# SDR AALA202408279576

- Difficulty date: August 24, 2024
- Submitted: August 27, 2024
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 65,524 hours, 38,585 cycles
- Engine: Cfmint CFM565B6P
- Engine time: 65,467 hours, 32,885 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G01
- Part serial: 779111
- Condition: Stalled
- Location: Nr 1
- Part time: 65,467 hours, 32,885 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT CREW REPORTED THE ENGINE #1 STALLED AT FL310 230KTS IN A LEFT HAND TURN. THE ENGINE ROLLED BACK ABOUT 1/2 WAY AND THEN RETURNED TO NORMAL OPERATION. MAINTENANCE REVIEWED SKYVIEW AND NOTED THERE WERE NO ASSOCIATED FAULT MESSAGES. WHEN MAINTENANCE STARTED THE #1 ENGINE THEY OBSERVED A MOMENTARY LOUD BANG WITH VISIBLE FLAME AND SMOKE IN THE TAIL PIPE ON MULTIPLE STARTS. AN INSPECTION OF THE HPT, LPT, BOOSTER AND HPC RESULTED IN NO FINDINGS. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
